# SDR DLM90021372

- Difficulty date: September 25, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 18,303 hours, 9,716 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 29020019
- Part serial: T007
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THRUST STRUT WAS FOUND TO HAVE WEAR DAMAGE IN TWO PLACES ON THE STRUT BODY. A TIME LIMITED BLEND REPAIR WAS APPROVED BY A DER. A DTA ASSESSMENT IS REQUIRED TO AUTHORIZE CONTINUED SERVICE BEYOND THE TIME LIMITED REPAIR.
